# SDR HALA0600616

- Difficulty date: July 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WORN AT NUTPLATE HOLES STA 1197 RBL 78 WL 200.  BLENDED FWD FLANGE OF UPPER CHORD ON FLOOR AT STR 1197 RBL 78 PER B767-300, SRM STEP 5A, FOUND TO BE OUT OF LIMITS PER B767-300 SRM, 53-00-51 DETAIL 2 AND 3, CUT OUT DAMAGE PER B767-300 SRM 53-00-51 FIG 201, STEP 2, MADE REPAIR PARTS 2 PER B767-300 SRM 53-00-52.  INSTALLED 2 REPAIRED PARTS, FWD FLANGE OF UPPER CHORD ON FLOORBEAM AT STA 1197, RBL 74-82 PER B 767-300-00.
